# SDR USAA2012101600006

- Difficulty date: October 6, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004200201
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON L2 DOOR LOWER AFT CORNER FITTING AT FR68, Y1732.  REPLACED L2 DOOR LOWER AFT CORNER FITTING AT FR68, Y1732 IAW A319 SRM 51-42-11-001, SHEET 1.
